File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Mean square of the remainder term in the Dirichlet divisor problem II

TitleMean square of the remainder term in the Dirichlet divisor problem II
Authors
Issue Date1995
PublisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aa
Citation
Acta Arithmetica, 1995, v. 71, p. 279-299 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75137
ISSN
2015 Impact Factor: 0.564
2015 SCImago Journal Rankings: 0.763

 

DC FieldValueLanguage
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:08:17Z-
dc.date.available2010-09-06T07:08:17Z-
dc.date.issued1995en_HK
dc.identifier.citationActa Arithmetica, 1995, v. 71, p. 279-299en_HK
dc.identifier.issn0065-1036en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75137-
dc.languageengen_HK
dc.publisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aaen_HK
dc.relation.ispartofActa Arithmeticaen_HK
dc.titleMean square of the remainder term in the Dirichlet divisor problem IIen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0065-1036&volume=71&spage=279&epage=299&date=1995&atitle=Mean+square+of+the+remainder+term+in+the+Dirichlet+Divisor+Problem+IIen_HK
dc.identifier.emailTsang, KM: kmtsang@maths.hku.hken_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.hkuros20716en_HK
dc.identifier.volume71-
dc.identifier.spage279-
dc.identifier.epage299-
dc.publisher.placePoland-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats